Advanced Search
| Home | Sitemap | Contact us
Case Report
Table of Contents
Abstract
Full Text
PDF Links PDF Links
JCU 2008 December;16(4) :130-132.
doi:https://doi.org/10.4250/jcu.2008.16.4.130
Drug-Induced Dilated Cardiomyopathy Associated with Anagrelide
Seong-Yoon Kim, Jang-Young Kim, Young-Jin Youn, Nam Seok Lee, Min-Soo Ahn, Kyung-Hoon Lee, Ho-Young Kim, Kyung-Hoon Choe
Division of Cardiology, Wonju College of Medicine, Yonsei University, Wonju, Korea and Division of Hemato-Oncology, College of Medicine, Hallym University, Chuncheon, Korea
Corresponding Author: Jang-Young Kim ,
ABSTRACT
Anagrelide is an effective drug for essential thrombocythaemia, and its adverse cardiovascular effects are relatively rarely reported. We experienced a 73 year-old man with essential thrombocythaemia developed anagrelide-induced dilated cardiomyopathy. After discontinuation of anagrelide, the patient’s left ventricular systolic function was completely recovered.
Keywords: Anagrelide, Cardiomyopathy.
Volume 25, No 1
e-submission
JCU
KSE-JCU
Korean Society of Journal of Cardiovascular Ultrasound Office
1215 Hyundaihyel, 173 Mapo-daero, Mapo-gu, Seoul, 04130, Korea
TEL : +82-2-3147-0930   FAX:+82-2-3147-0933   E-mail: kse0930@ksecho.org
BrowseCurrent IssueFor Authors and ReviewersAbout
Copyright@2011 Korean Society of Journal of Cardiovascular Ultrasound Research. All right reserved.